• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

noises/angry voice in my ear

H

han82

Active member
Joined
Sep 19, 2010
Messages
36
Location
Cotswolds
Last night when I was in bed my head suddenly filled up with noise, like I was in a busy mall or something. It got louder and louder then stopped abruptly when I heard "HANNAH!" in an angry sounding, loud , rasping stage whisper, right in my face/right ear, as if they were stood beside the bed. It wasn't in my head, it was from outside me.

Has anyone else had this? Wtf is going on? :(
 
H

han82

Active member
Joined
Sep 19, 2010
Messages
36
Location
Cotswolds
Also last week I didn't take my tablets for 3/4 days, but not on purpose, I genuinely thought I had taken them.

On Saturday morning I had one of my new episode things. I suddenly feel tremendously angry, I can't find words to describe how angry. It starts in my stomach and quickly spreads to my arms and legs, which feel like tightly wound springs, like I *must* punch/break things to make my arms feel better. It's happened a few times now but this was the worst. I sat down, felt this awful almost painful crampy tightness all over and tried to breathe my way through it but suddenly I was screaming bloody murder and throwing stuff, punching myself in my legs and head as my other half attempted to restrain me.

I know this because he told me after, not because I remember, becausr I don't :(

I don't recall any of the days that I evidently went without my tablets, but I *did* do stuff and text people (I checked). I often feel like I have no recollection of things said/done and will deny it to the point of becoming very defensive and feeling persecuted or conspired against. Rarely though I will remember the event when I am told about it, but fail to associate it with myself - as if it happened to someone else or to me years ago so the memory is vague and useless.

I really hurt my head and had to take painkillers later on. What a fucking idiot :(

So my OH found my pill packs and it was discovered I hadn't taken my tablets since the Tuesday. He told me to take them then and I said I would, thought I had, and didn't.

The other few times this had happened my behaviour was accompanied by hysterical crying and laughing.

I become hysterical with laughter quite often considering how low my.mood is day to day, and it always ends in crying/laughing.

What's wrong with me? my diagnosis is depression & anxiety, is this right? Am I on wrong or unhelpful medication? :(

:(
 
Last edited:
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
44,714
Location
Lancashire
Hiya

Coming off meds suddenly can cause all kinds of reactions. Some people are more sensitive to this than others, but I would check, perhaps, with your GP or pharmacist. It could be the answer. Laughing and crying are very close to each other. \have you ever laughed so much, you ended up crying? Most of us have. They can both be signs of distress.

What tabs are you on? Depression is a funny thing, it can create all kinds of reactions in us. Sometimes it can mimic being psychotic, it is so severe. I am not a doctor, so I would strongly urge you to talk to a doc and get answers for yourself. I think someone qualified should answer you on all of these feelings.

I hope you can regain your composure and find your way to feeling better soon. xxx
 
H

han82

Active member
Joined
Sep 19, 2010
Messages
36
Location
Cotswolds
Thank you. I am seeing my GP tomorrow. I don't have a psych anymore because they kept leaving and trying to avoid me so I am going to complain but I haven't been back. I'm meant to make another appointment to see a new one but I haven't.

I am on venlafaxine 225mg and quetiapine 50mg.

Do you think I have embarrassed myself by posting about this or something?
 
Top